# SDR 05FDEA00069

- Difficulty date: January 11, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720A, RBL 25, WL 153 SHEAR TIE CORROSION.  REPAIRED PER SRM 53-10-4.
